# SDR 97ZZZX2160

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 117940691
- Condition: Failed
- Location: Engine
- Part time: 8 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR SLOPE ADJUSTMENT FOR NR 2 SIDE IS MISSING.  NEEDLE STICKS AT 25 PERCENT TORQUE ON NR 2 SIDE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
